Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Taking tagrital for epilepsy. Getting headache. What test is required?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5261 Questions
Hi, My sister is having epilepsy. when she was @ age of 14 yr(year1994) she fall down and some fain was coming from her mouth. we went for medical checkup. after CT scan doctor told us that she is having epilepsy.she was taking tab 'Eptoin' and 'Mazetol 200' for some years, later she is taking 'Tagrital' and 'westel'. Still my sister is having same issue she will fall down anywhere, she will get headche after and will not recognise what happen with her for some time.
I want again medical test, please suggest me what kind of medical test I should go to verify current status. I want to go for MRI, please suggest which MRI I should go ? Any other test ?
Posted Thu, 27 Dec 2012 in Epilepsy
Answered by Dr. Sudhir Kumar 1 hour later

Thank you for your mail.

Your sister is having epilepsy. It requires proper evaluation and treatment for good control of fits.

Investigations required are MRI brain- epilepsy protocol and EEG. However, it should be done under the guidance of a neurologist.

If in Hyderabad, I would be pleased to help you with the investigations and treatment of your sister.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor